# SDR AWXA0001778

- Difficulty date: May 30, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 651630091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 178 BLKHD FWD SIDE 0 BL STRAP CRACKED THROUGH WL 187.  REPLACED STRAP IAW SRM 51-40-02 AND 51-20-01.
